Inadequate Warning Label Contributes to Heart Attack

    This case involves a plaintiff who suffered a massive heart attack when given a medication during a surgical procedure. The plaintiff, a male in his early twenties, was being prepped for surgery when he had an adverse reaction to one of the drugs administered to him for his hemophilia. He suffered a massive heart attack. Because of the heart attack, he now requires twenty-four-hour care. The drug in question did not have a warning for use on hemophiliacs, though a warning was later added.

    Question(s) For Expert Witness

    • Was the warning label (at the time of the surgery) inadequate?

    Expert Witness Response E-004483

    By examining the label, coupled with an analysis of similar drugs, medical literature, and other relevant materials, I could arrive at a better perspective on the adequacy of the warning label. I am a doctor of pharmacy and I have done extensive consulting with regards to medico-legal cases. I have worked for the FDA and I specialize in the development of drugs and regulatory procedures, including labeling.

    Contact this expert witness